# SDR 2006UALA02021

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 19,931 hours, 7,773 cycles
- Engine: Iae V2522A5
- Engine time: 18,734 hours, 7,198 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING ENGINE START NR 2 ENG VIBRATION WAS OBSERVED WITH 2.5 UNITS OF N2 VIBRATION WITH SPARKS OBSERVED FROM ENG INLET, ENGINE WAS SHUTDOWN.  ON RESTART ATTEMPT, LOUD NOISE HEARD W ITH START VALVE OPEN, ONLY 4% N2 ROTATION AND NO FAN ROTATION, ENG AGAIN SHUTDOWN.  REPLACED NR 2 ENGINE STARTER AND START VALVE.  OPS CHECK NORMAL.
